Addendum à « R. G. McLenaghan : on the validity of Huygens' principle for second order partial differential equations with four independent variables. I »
Annales de l'I.H.P. Physique théorique, Volume 26 (1977) no. 3, p. 323
@article{AIHPA_1977__26_3_323_0,
     author = {McLenaghan, R. G.},
     title = {Addendum \`a \guillemotleft{} R. G. McLenaghan : on the validity of Huygens' principle for second order partial differential equations with four independent variables. I \guillemotright{}},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {26},
     number = {3},
     year = {1977},
     pages = {323-323},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1977__26_3_323_0}
}
McLenaghan, R. G. Addendum à « R. G. McLenaghan : on the validity of Huygens' principle for second order partial differential equations with four independent variables. I ». Annales de l'I.H.P. Physique théorique, Volume 26 (1977) no. 3, p. 323. http://www.numdam.org/item/AIHPA_1977__26_3_323_0/

[1] S. Helgason, Ann. Inst. Henri Poincaré, Vol. XXI, no. 4, 1974, p. 347. | Numdam | MR 369926 | Zbl 0304.35063